Schrödinger operators on a half-line with inverse square potentials

Abstract : We consider Schrôdinger operators $H_\alpha$ given by equation (1.1) below. We study the asymptotic behavior of the spectral density $E(H_\alpha, \lambda)$ when $\lambda$ goes to $0$ and the $L^1\to L^\infty$ dispersive estimates associated to the evolution operator $e^{-i t H_\alpha}$. In particular we prove that for positive values of $\alpha$, the spectral density tends to zero as $\lambda\to 0$ with higher speed compared to the spectral density of Schrödinger operators with a short-range potential $V$. We then show how the long time behavior of $e^{-i t H_\alpha}$ depends on $\alpha$. More precisely we show that the decay rate of $e^{-i t H_\alpha}$ for $t\to\infty$ can be made arbitrarily large provided we choose $\alpha$ large enough and consider a suitable operator norm.
Document type :
Journal articles
Complete list of metadatas

Cited literature [22 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00959561
Contributor : Francoise Truc <>
Submitted on : Friday, March 14, 2014 - 4:36:50 PM
Last modification on : Wednesday, September 26, 2018 - 4:33:59 PM
Long-term archiving on : Saturday, June 14, 2014 - 11:50:34 AM

Files

tide-revised.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Hynek Kovarik, Francoise Truc. Schrödinger operators on a half-line with inverse square potentials. Mathematical Modelling of Natural Phenomena, EDP Sciences, 2014, 9 (5), pp.170-176. ⟨10.1051/mmnp/20149511 ⟩. ⟨hal-00959561⟩

Share

Metrics

Record views

252

Files downloads

401